# SDR SWIA201437497

- Difficulty date: April 19, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,176 hours, 28,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LT LOWER WING PLANK IN THE AREA OF THE REAR SPAR AT WS 148.019.  C-CHECK,  LT LOWER WING PLANK IN THE AREA OT THE REAR SPAR AT WS 148.019, REPAIRED IAW REO.
